| Model Number |
96-0088 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Loss of Osseointegration (2408); Illegible Information (4050)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
10/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address pain and loosening of the femoral component at the bone to implant interface.No surgical delay.Doi: unknown; dor: (b)(6) 2020; right knee.
Event or Problem Description
Additional information received indicated that the entire construct was loose.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (clinical code) retracting the reported code for inadequate osteointegration (2646).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review : product/lot information is not available.